# SDR CALA2025122912455

- Difficulty date: December 13, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N73276
- Make and model: Boeing 737824
- Aircraft serial: 31594
- Aircraft time: 75,014 hours, 26,779 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40021
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LT HORIZONTAL STAB LOWER SKIN AT STAB STA 147.90 , INBD ROW, 15.5" FROM FRONT SPAR. CRACK LENGTH 0.75". REF AAR N/R 99987207 ESFR INFORMATION ENTERED REMOVED DAMAGE AT LEFT HORIZONTAL STABALIZER LOWER SKIN AT STA 147.90" FABRICATED REPAIR PARTS & INSTALLED REPAIR 11 PER SRM 55-10-01-2R-11 REPAIR 11.
